# SDR MWEA011171

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 59101573
- Condition: Gouged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, OUTER SKIN, 4 INCHES FORWARD OF AFT EDGE AT BEAM #4 SKIN IS GOUGED.  --  FABRICATED AND INSTALLED REPAIR DOUBLER AND SHIMS.
